MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC VENTIPAC MEDICAL VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. PNEUPAC VENTIPAC MEDICAL VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 130003V
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that a smiths medical pneupac ventipac medical ventilator had a damaged gauge reading.No adverse effects were reported.
 
Additional Manufacturer Narrative
Evaluation results: one pneupac ventilator was received device in good condition.The manometer was not physically centered.Also, the gaugeneedle resting position was outside the +/- 2 cmh2o tolerance.These observations confirmed the customer's complaint.

Brand Name
PNEUPAC VENTIPAC MEDICAL VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8156965
Report Number3012307300-2018-08493
Device Sequence Number1653033
Product Code BTL
UDI-Device Identifier35019315074183
UDI-Public35019315074183
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K030803
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number130003V
Device Catalogue Number130003V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2018
Supplement Date Received by Manufacturer06/12/2019
Initial Report FDA Received Date12/12/2018
Supplement Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1